My husband is diabetic, type 2. He has a hard time sleeping because he moves around in bed all night. He says that his body feel sensitive and itches. He doesn't have allergies. Does it have something to do with Diabetes? If yes, what is it?
Hard to tell from the information you have posted here. It is possible that it is from Diabetes. Neuropathy can cause these symptoms but it is usually concentrated in the extremities like feet and hands and usually feels more painful than itchy.
My husband has the same problem and a Type 2 diabetic. The skin on his legs and feet turn bright red and itch like crazy. None of the doctors seem to know what causes it and typical topical ointments; i.e., cortisone, calamine, Benadryl do nothing except make the areas burn more. Currently, when this happens, he is given an injection of Prednazone then a prescription capsule(s) for several days. We'd also like to find out why this is happening. It seems to be confined to his legs and feet only.
I jus got diagnosed and my hands and feet really the whole body itches, but hands and feet the worse! I have been using whole plain olive oil and that seems to help some. I really gob it on though.
I got the big blisters on my hands that won't heal, and I keep putting bruises on myself from itching and don't know what to do about it. I am embaressed to show them to my bf.
Diabetes can definitely cause itching. My arms at times itch so bad I scratch them until I'm bleeding. Or on my hands, they will bleed beneath the skin. my PCP told me it was neuritis caused by the diabetes, and that it wasn't helped by steroids. Bood Luck, and get a long handled stick!
Itching is also related to liver, I`m suffering from gilbert's syndrome and i know how it feels, i would recomend to clean your liver, i e go for detox diet, it will take only 3-4 days and you will start feeling better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.